# SDR CA110921002

- Difficulty date: September 19, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 36,694 hours
- Engine: Ge CF343A1
- System (JASC): 4990 · APU Oil System
- Part: Stud
- Part number: 3804883
- Condition: Broken
- Location: Apu
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI OUT ACFT LOST APU CAME BACK TO GATE, FOUND APU STUD MISSING THAT HOLDS OIL LINE IN PLACE CAUSED AUTO SHUTDOWN.  APU BAY WAS COMPLETLY COVERED IN OIL. CLEANED UP ALL VISIBLE OIL , CHECKED DUCTS NO OIL FOUND.  APU PUT ON MEL AND NEXT TAKEOFF ABORTED DUE TO SMOKE IN CABIN.  ACFT CAME BACK TO GATE, DUCTING CHECKED AGAIN NO OIL FOUND IN PACK DUCTING, APU WAS ALREADY ISOLATED BUT OIL WAS FOUND FORWARD OF THE ISOLATION VALVE IN BLEED DUCT FROM ORIGINAL LEAK.
